# SDR AALA20151006003

- Difficulty date: October 5, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 18,432 hours, 7,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMER LIGHT OPERATIONAL CHECK IAW CARD 2904, FOUND RT FWD EMER EXIT HATCH OVERHEAD EXIT LIGHT INOPERATIVE.  R & R M1695 BATTERY PACK IAW 33-51-06.  OPERATIONS GOOD.
